RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2016, том 100, выпуск 2, статья опубликована в англоязычной версии журнала (Mi mz11336)  

Статьи, опубликованные в английской версии журнала

Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$

D. Yanga, L. Lib

a School of Mathematics, Liaoning University, Shenyang, China
b College of Mathematics and Computational Science, Shenzhen University, Shenzhen, China

Аннотация: Let $M^{n}$ be a complete spacelike submanifold in an indefinite space form $S^{n+p}_{q}(1)$. When $p=q$, there are numerous rigidity results concerning submanifolds with parallel mean curvature vector. However, there are few results concerning the case $q<p$. In this paper, we will focus on this kind of submanifold and give some classifications of submanifolds with parallel mean curvature vector according to the squared norm of the second fundamental form.

Ключевые слова: mean curvature, second fundamental form, spacelike submanifolds, de Sitter space, Ricci curvature.

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 71501031
Department of Education of Liaoning Province L2014482
This work was supported by the Natural Science Foundation of China (grants no. 71271045 and no. 71501031), and the General Project for Department of Education of Liaoning Province (grant no. L2014482).



Англоязычная версия:
Mathematical Notes, 2016, 100:2, 298–308

Реферативные базы данных:

Тип публикации: Статья
Поступило: 21.11.2014
Исправленный вариант: 03.03.2016

Образец цитирования: D. Yang, L. Li, “Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$”, Math. Notes, 100:2 (2016), 298–308

Цитирование в формате AMSBIB
\Bibitem{YanLi16}
\by D.~Yang, L.~Li
\paper Spacelike Submanifolds with Parallel Mean Curvature Vector in $S^{n+p}_{q}(1)$
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 298--308
\mathnet{http://mi.mathnet.ru/mz11336}
\crossref{https://doi.org/10.1134/S0001434616070257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3545149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983751566}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11336

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:55

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019